MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; STENT, INFRAPOPLITEAL, ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; STENT, INFRAPOPLITEAL, ABSORBABLE
Model Number 1203350-38
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported the procedure was to treat a heavily calcified lesion in the anterior tibial artery.The 3.50x38mm esprit btk system was advanced to the target lesion and the balloon inflate to 9 atmospheres, however the scaffold did not deploy.The btk system was removed and the scaffold was confirmed to still be on the balloon.Another same size esprit was advanced to the target lesion with resistance noted due to the anatomy.The scaffold was deployed without issue.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported activation failure could not be confirmed due to the condition the device was returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ESPRIT¿
Common Device Name
STENT, INFRAPOPLITEAL, ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20987071
Report Number2024168-2024-15145
Device Sequence Number7778590
Product Code NXW
UDI-Device Identifier08717648357091
UDI-Public(01)08717648357091(17)250324(10)4032561
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Model Number1203350-38
Device Catalogue Number1203350-38
Device Lot Number4032561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/18/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR 90MM SHEATH
Patient Age58 YR
Patient SexMale
Patient Weight91 KG